# SDR ASAA2022122951279

- Difficulty date: December 25, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 50,283 hours, 15,064 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Actuator
- Part number: 3989086
- Part serial: 3094
- Condition: Intermittent
- Location: Lt Ram Air
- Part time: 678 hours, 173 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ON MASTER CAUTION RECALL. RESETS AFTER PUSHING MASTER CAUTION. GROUNDED - YES. ACCOMPLISHED PACK ZONE TEMPERATURE TEST BITE PER AMM 21-61-00-700-806-002 RH CONTROLLER FAULTED FLT DECK TRIM VALVE. REMOVED AND REPLACED CONTROL CABIN TRIM VALVE PER AMM 21-61-21/401. RAN PACKS FOR 10 MINUTES, ACCOMPLISHED TRIM VALVE INSTALLATION CHECK PER AMM 21-61-21-400-801 PARA G. CHECK PASSED.  ORIG SUBMISSION DATE:  12/29/2022
